| Model Number |
SK18 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Device Embedded In Tissue or Plaque (3165)
| Date of Event |
10/05/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a screw broke off and was retained in the patient's bone during a bunion procedure on (b)(6) 2023.A back-up device was available to successfully complete the case.No other patient outcomes were reported as a result of this event.Although this malfunction has not resulted in a revision surgery to date in this event, there have been similar events where this malfunction has resulted in a revision surgery.Therefore, a mdr will be filed to ensure full compliance with 21 cfr part 803.
Additional Manufacturer Narrative
It was reported that a screw broke off and was retained in the patient's bone during a bunion procedure on (b)(6) 2023.A back-up device was available to successfully complete the case.No other patient outcomes were reported as a result of this event.The device was not returned for evaluation.The device history records were reviewed, and no issues were identified during the manufacture and release of the device that could have contributed to what was reported.Although a number of factors could have contributed to what was reported, the most likely cause cannot be determined due to the device not being returned for evaluation.However, it is possible the device was subjected to excessive bending stresses leading to the breakage.The company will supplement this mdr as necessary and appropriate.